# SDR MASA200602180

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 11,416 hours, 9,997 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Fa Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7156 GSP - "RTG" FWD FA SEAT WOULD NOT STOW PROPERLY.  CONTRACT MX ADJUSTED THE SEAT MECHANISM.  OP'S CHECK GOOD.
